# SDR SF200509121

- Difficulty date: September 12, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Aircraft time: 41,453 hours, 40,866 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

9-12-2005, FLIGHT 7571 FROM IAD TO DAY, ON DESCENT, AIRCREW RECEIVED HYD LIGHT ON WITH BOTH MAIN AND EMERGENCY ACCUMULATOR'S LOW.  AIRCREW FOLLOWED MEMORY ITEMS AND QRH AND LANDED A/C IN DAY.
